# SDR AALA990329

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1894
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GALLEY/LAVATORY SUPPORT AFT END STATION 1899 HAS CORROSION, STATION 36L.  REMOVED CORRODED SUPPORT AND FABRICATED NEW PART PER AARD 51-01-00-05 AND REINSTALLED.  (M)
